• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Has anyone been on trazodone and quetiapine?

calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
41,826
Location
Lancashire
#2
I've been on both. Both sedated me a lot. Trazadone I took in the evening only so it wasn't suc a problem as I needed sleep. The quetiapine I eventually convinced the pdoc to put me on it at night and that also put me to sleep. Trouble was that the sleepiness continued onto the day and made e feel "flat". I eventually got him to change me to Mirtazepine as the Anti depressant and Aripiprazole which doesn't sedate me much and I take in the morning.
 

Similar threads